# SDR AALA20070718

- Difficulty date: April 20, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LGA INFLIGHT T707/20APR  DURING GEAR RETRACTION FELT HEAVY VIBRATION IN THE NOSE GEAR AREA.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOOR LINK LATCH BROKEN.  REPLACED LEFT NOSE GEAR DOOR LINK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
